MathSciNet Relay Station
MathSciNet bibliographic data
MR1186036 (93j:47038) 47B35 (46L60 47C15 47N50 81S05)
Coburn, L. A. Deformation estimates for the Berezin-Toeplitz quantization. Comm. Math. Phys. 149 (1992), no. 2, 415–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement